Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Differential basis and $ p$-basis of a regular local ring

Authors: Tetsuzo Kimura and Hiroshi Niitsuma
Journal: Proc. Amer. Math. Soc. 92 (1984), 335-338
MSC: Primary 13H05; Secondary 13B10
MathSciNet review: 759648
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that any differential basis of a regular local ring $ R$ of characteristic $ p > 0$ over $ {R^p}$ is a $ p$-basis of $ R$ over $ {R^p}$. This result gives a characterization of a regular local ring $ R$ which has a $ p$-basis over $ {R^p}$.

References [Enhancements On Off] (What's this?)

  • [1] R. Berger and E. Kunz, Über die Structure der Differentialmoduln von diskreten Bewertungsringen, Math.Z. 77 (1961), 314-338. MR 0130891 (24:A745)
  • [2] A. Grothendieck and J. Dieudonné, Eléments de géométrie algébrique, Ch. IV, Première Partie, Publ. Inst. Hautes Études, No. 20, 1964.
  • [3] E. Kunz, Differentialformen inseparabler algebraischen Funktionenkörper, Math. Z. 76 (1961), 56-74. MR 0136604 (25:72)
  • [4] T. Kimura and H. Niitsuma, A note on the noetherian integral domain with a $ p$-basis, TRU Math. 15-2 (1979), 1-4. MR 564362 (81c:13019)
  • [5] -, Regular local ring of characteristic $ p$ and $ p$-basis, J. Math. Soc. Japan 32 (1980), 363-371. MR 567425 (81j:13022)
  • [6] H. Matsumura, Commutative algebra, 2nd ed., Benjamin, New York, 1980. MR 575344 (82i:13003)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13H05, 13B10

Retrieve articles in all journals with MSC: 13H05, 13B10

Additional Information

Keywords: Differential basis, $ p$-basis, regular local ring
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society